Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Loose stools, WBC 10-15, moderate yeast cells, prescribed Furoxone

HI MY HUSBAND IS HAVING LBM FOR THE PAST 2 DAYS NOW, HE WAS PRESCRIBED FUROXONE AND ADVISED TO MONITOR HIS STOOL . ON HIS FIRST FECALYSIS, RESULTS WERE NEGATIVE BUT ON HIS SECOND FECALYSIS IT SHOWS 10-15 WHITE BLOOD CELLS AND YEAST CELLS MODERATE. HE S STILL HAVING BOUTS OF LBM UNTIL NOW, SHOULD WE HAVE HIM ADMITTED TO THE HOSPITAL AT THIS POINT?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern most of the loose stool are self limiting and does not need any treatment, hydration is the only matter and that should be watched, if this is the infective diarrhea then the causative organism has to be found out, and treatment should be given accordingly, right now no need to worry and hospitalized, hope this information helps you have nice day.
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor